Jump to content
CrazyBoards.org

solstar

Member
  • Content Count

    163
  • Joined

  • Last visited

1 Follower

About solstar

  • Rank
    Member
  1. has anyone done cognitive behavioral therapy? I quit my meds, after consulting my therapist, because they weren't helping.
  2. wellbutrin and Topamax flipped me into OCD. I wish I had never taken them.
  3. Now I have this diagnosis added because I had fears of hurting my family and rituals to keep them from being hurt that had nothing to do with anything whatsoever. Great. Apparently I have an extreme form of OCD. *cries* back on Abilify to calm down the obsessive thoughts and they ripped me off the triggering meds.
  4. I just got a prescription for Armour this morning and a script for Abilify this afternoon and forgot to ask if it was ok to take together.
  5. It is looking like obsessions happening due to a bad reaction w/ one of the meds and stress. Probably the Topamax since it happened when I titrated up but both can do it so I am supposed to cold turkey them both. They were a little concerned that I may need to go to the hospital but after describing the rest of what is going on it is looking more and more like extreme OCD. I am back on Abilify at a higher dose. Now I just need to get this stuff out of my system and get back to normal.
  6. Ok it is happening again but now worse. I am pretty sure I have OCD. Which helps explain it but doesn't help it go away. Especially violent thoughts/images which freak me out then make me worry about them so I think about them more then they freak me out so I think about them more then they freak me out and so on. I also keep getting urges to drive the car out into traffic when stopped at a red light and this fear that I will freak out in public or kill my children and stuff like that. I am especially dwelling on the maybe i could harm other people part. Well of course I couldn't but other
  7. Something clicked and the thoughts stopped. I guess I am just weird like that. It always happens the first few weeks I start taking a new antidepressant.
  8. yep it was from Lamictal. So I am off that and on Topamax. I got the Abilify dropped too so I am on just 2 meds now whew! And two meds that have weight loss as a side effect. Oh darn! It is supposed to take about a week for the Lamictal to get out of my system and the rash to go away so I am hiding in the house and wearing long sleeves 24/7 which was a little hot at dance class last night.... About Topamax is there any way to take it other than twice a day? I am afraid I will get the duhs and forget to take it! And last night I had a horrible headache like my brain was going to f
  9. I asked the nurse about seizure risk and she was all like there isn't any risk. I added pics of the rash in my other thread. At least it isn't itchy right?
  10. Well I skipped the Lamictal and took my abilify and started breaking out all over. WTF! can you get a rash from Abilify. I took it about 30 min ago.
  11. Ok I got in tomorrow to see pdoc's assistant so I can ask about the rash and switching to Topomax.
×
×
  • Create New...